Aa
A
A
Close
Avatar universal
withdrawal from percocet
Does anyone know how long my withdrawal will last. I was taking about 6-8 percocet per day for about a year due to back pain. I took my last pill on friday 6am. Is it sunday evenning 6pm. I cannot sleep and doing this cold turkey.
Cancel
5 Answers
5 Answers
Page 1 of 1
271792 tn?1334983257
With that amount, probably about 5 days of physical withdrawal. By day 4 you should start to feel better.

Glad to see you here. Hope you hang around. If you have any questions, just ask. People here can help you with otc remedies to help you along.
Comment
Cancel
271792 tn?1334983257
Comment
Comment
Submit Comment
Avatar universal
Thanks, this is my first time, on any on of these sites and the though of being an addict is shameful. I work as a therapist will graduate in May with my doctor degree in pastoral counseling/psychology. So it was so shameful when my doctor told me he found out that I was getting my pills from him and my surgeon. I just had lower back surgury on Tuesday, the doctors treated me like a criminal, calling me shamefull and a disgrace. belief me it was so hard to hear. thanks for listening
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
325131 tn?1227188381
I agree with IBkleen. I was told to exercise and take hot baths for muscle pain of wds. The exercise is hard (I just let my dogs pull me along until I feel like going at my comfortable speed) Exercise helps to work the muscles and burn off toxins. My opinion . It helps me.I hope you feel better. If you don't pick up I promise it will get better.
Comment
Cancel
325131 tn?1227188381
Comment
Comment
Submit Comment
Avatar universal
hey guys i recentlt posted a thread about my withdrawal
i was kind of wandering the same thing
if someone could read it please?


good luck to you drjay
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Ok, I am low dose user of hydro under script.  I found this forum because I was taking 2 vics a day for frozen shoulder for several months and realized I was dependent.  I detoxed to see how my body felt and after a couple of weeks started back up on low - dose.  Then I had surgery a couple of weeks ago and thought I would be upping the dose and never did - was given a script for 6 to 8 per day and never took more than 2 over a period of about a week.  Then I stopped.  Haven't taken anything for 7 days.

had a little diarrhea around day 3

sleep is kinda crummy - but I am 55 and sleep has been kinda crummy since I hit 50.  I usually take 1/2 of a trazadone  (script is for 1 to 3 before bed)

a bit sniffly and sneezy.

I think I had some mid-back pain related to the hydro

now - i still have chronic pain issues [undifferentiated Ankylosing spondylitis] and will be going in to discuss with my rheumy long term treatment. So I have stiff neck, back pains, fibro type pain in abdomen, ETC.

Ok - so do i feel like using?

yes.

am I craving drugs?

no.

I plan to give my body more time without hydros to find out my true levels of pain due to my condition.

Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources